| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf anat brg lt sm size 4 pma item#159541 lot#017210, oxf twin-peg cmntd fem sm pma item#161468 lot#533960.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022- 00254 and 3002806535-2022-00258.
Event or Problem Description
It was reported, that the patient underwent a revision surgery due to unknown reason, approximately 3 years post-op.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Event or Problem Description
No further event information available at time of this report.Due diligence is complete as multiple attempts were made.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual and dimensional evaluations could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.The likely condition of the device when it left zimmer biomet is conforming to specification.The reported event has not been confirmed.The definitive root cause of the reported event cannot be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.